# SDR SIMA200507502

- Difficulty date: March 13, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 3592
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ENTERED ICING AND THEN NOTED SMOKE COMING UP BETWEEN THE TWO FORWARD WINDSHIELDS WHEN THE AI SYSTEM CAME ON.  CREW DECLARED AN EMERGENCY AND AIRCRAFT WAS LANDED SAFELY WITH NO INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD AND CABLE TERMINAL END IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
